# SDR 04FDEA00814

- Difficulty date: April 1, 2004
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT WING UPPER SKIN T/E SPAR AREA 8 INCHES FROM WING TO BODY FAIRING UPPER SURFACE OF SKIN.  BLENDED CORROSION LT WING UPPER SKIN T/E SPARE 8 INCHES FROM WING TO BODY FAIRING.  FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA 1.25 X 1 INCH AND REPAIRED IAW FED-EX EA 7-5710-72363.  LEAK CHECKED GOOD IAW FED-EX MM 28-11-000-8 STEP 7.
